# SDR DALA2019122657545

- Difficulty date: December 25, 2019
- Submitted: December 26, 2019
- Operation: Air carrier
- Aircraft: N826MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29713
- Aircraft time: 77,724 hours, 14,148 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Nr 2 Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 SLAT UPPER SKIN BETWEEN WS 875 AND WS885 FOUND DEFORM .  THE CRACK AT NR 2 SLAT UPPER SKIN BETWEEN WS875 AND WS885 REPAIRED AS PER B767-400 PRI583537-14 REV 0 .
